I've been prescribed these patches for several years & they've worked as well as possible. However I recently went into severe withdrawal symptoms- tremors, racing heart, nausea, & severe breakthrough pain when I put on new patch. Yet when I changed to another separate, new box of patches with different Lot # on it, I was okay again. I just got new prescription & another box caused same withdrawal symptoms, till I went back to patch from box that was effective. Please is anyone else having these issues. I don't know what to do.
Tell either the pharmacy where you get your meds that you think they are defective as you are having wd's with the boxes of duragesic and have the pharmacist call the company to find out about recalls and request replacement of the box of patches with the questionable lot number. Or have the pharmacist tell you what to do. Then your pain doc must be notified of the problem.
The Cautious Hippie
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Oct 2009 • 3 answers
No job, no insurance, need financial assistance with Duragesic patches... can anyone help me? Thank?
Posted 28 Nov 2009 • 5 answers
Posted 1 Sep 2011 • 1 answer
Posted 27 Jun 2012 • 4 answers
Hi guys! Question. I have been on fentanyl duragesic patches for about 8 years. Was on 125 mcgs and?
Posted 25 Oct 2015 • 2 answers